No Cover Image

Journal article 96 views 1 download

Gelfand problem on a large spherical cap / Yoshitsugu Kabeya, Vitaly Moroz

Journal of Elliptic and Parabolic Equations, Volume: 7, Pages: 1 - 23

Swansea University Author: Vitaly Moroz

Published in: Journal of Elliptic and Parabolic Equations
ISSN: 2296-9020 2296-9039
Published: Springer Science and Business Media LLC 2020
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa55796
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Gelphand problem; Spherical cap; Torsion function; Eigenvalues; Spherical harmonics
College: College of Science
Start Page: 1
End Page: 23